# SDR CNMA20090139

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON U CHANNEL BETWEEN STA 1119-1139 STA 51 AREA .  DAMAGED CHANNEL REMOVED.  NEW FABRICATED PN OAI-53-0008 IAW SRM VOL 3 53-13-01 FIG 11A AND GMM 4.45 USING FASTENERS IAW SRM VOL 2 51-31-01 HL20PB-6-4  B/N 64202-21.
